# SDR ASAA0310543

- Difficulty date: October 3, 2003
- Submitted: March 12, 2004
- Operation: Air carrier
- Aircraft: N747AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23124
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8821004
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING RECON INSPECTION, FOUND BATTERY PACKS AT SEAT PALLETS 5-12 AND 8-9 INOPERATIVE.  REPLACED BATTERY PACKS, THEN LIGHTS TESTED NORMAL.  (M)
